I started on Wellbutrin XL 150mg for two weeks, I am now on Wellbutrin XL 300 mg for about 4 days now, and am having horrible shallow breathing as well as feeling a little dizzy from time to time. I called my doctor, and they told me to go back and take the 150 mg of wellbutrin instead. I didn't take the 300 today, because I was having problems falling asleep last night because I felt like I was going to pass out. How long will this take to stop, should I stop taking the wellbutrin all together. I just can't take this, I am an otherwise healthy person and these unsatisfying breaths are making me feel horrible.
Please let me know something or if anyone else has had any symptoms....
It does sound as if you're experiencing some of the more severe sideeffects. I suggest that you call again if the tightness and dizziness doesn't let up - before you take another dose. Better be on the safe side. I'm sure you have the leaflet that came along with the medications.
It is adviced to "seek immediate medical attention" if experiencing allergical reactions.
Thank you both for your concerns, my symptoms were because the doctor presecribed me too much! So I haven't taken any in two days and the symptoms are letting up, FINALLY!! So he bumped me back down to 150 mg, so all problems are letting up!
Thank you guys for your concerns~
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.